# SDR AALA20160411002

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 45,860 hours, 22,670 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: DC62E24J10SN
- Condition: Burned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  DURING BOARDING EXTERNAL POWER WAS DISCONNECTED.  APU OVER TEMPED WITH BOTH PACKS OPERATING.  LT PACK OFF, AFTER 10 MINS RT PACK FLOW LOSS, RT PACK OFF, LT PACK ON.  BURNING SMELL & SMOKE REPORTED IN CABIN..  APU, PACKS & RECIRCULATION FAN SHUT OFF.  PAXS DEPLANED.  FOUND LT GND COOLING FAN & CONNECTOR P1-173 BURNED.  R & R COOLING FAN IAW AMM 21-20-06 & CONNECTOR IAW SWPM 20-31-00, WDM 21-22-00 & EA 259619.  SEE ALSO AALA 20160408005.
